# SDR EY2R9601467

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182
- Propeller: Hartzl HCC3YF1
- System (JASC): 6110 · Propeller Assembly
- Part: Piston Rod
- Part number: 24182
- Condition: Damaged
- Location: Propeller Assy
- Part time: 1,873 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY PISTON ROD ASSY DAMAGED
